| Model Number |
173021 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: occurred during a laparoscopic roux-en-y procedure.The suturing device and reload were being used for the anastomosis.The suture came out of the wedge of the needle.In order to resolve the issue and complete the case, used a new needle reload.There was no patient harm.The patient outcome is alive, no injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: per additional information received the suture fell into the cavity of the patient and was retrieved using a grasper.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted zero sutures and one needle.The needle was observed to be detached from the suture.Upon microscopic inspection, fibers of the suture were noted in the swage.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.